MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1208
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is a response to mdr report # mw5112222 which was received by amt from the fda on 10/05/2022.Based on the provided information, the complaint is not a reportable event per 21 cfr section 803.There was no death.There was no serious injury, as defined by the fda.This was not life-threatening, nor did this result in permanent impairment or necessitate medical or surgical intervention to preclude permanent impairment.The information provided in the mdr report was extremely limited, so amt reached out to the reporter to obtain additional information and request the device back for examination.The reporter has indicated that they have the device and it will be returned, and amt issued a ups call tag to obtain the device, but the device has not been received at this time.Therefore this report is being made with the limited information available at this time.The complaint information has been logged into our complaint database for trending purposes.Complaint # (b)(4) was assigned to this report.
 
Event or Problem Description
Per the original reporter in fda report #: mw5112222, it was indicated that the device broke.Further follow-up with the reporter determined that the device was placed during a procedure and broke during a surgery, so a new device was replaced and work appropriately.It was also reported that no patient harm occurred.

Brand Name
MINI ONE BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer (Section G)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine boulevard
brecksville OH 44141
Manufacturer Contact
joshua meinke
8006 katherine boulevard
brecksville, OH 44141
4407174000
MDR Report Key15724724
Report Number1526012-2022-00016
Device Sequence Number2931277
Product Code KNT
UDI-Device Identifier00842071100001
UDI-Public00842071100001
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1-5-1208
Device Catalogue NumberM1-5-1208
Device Lot Number220728-333
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown